# SDR YENA201802080081

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 59,319 hours, 20,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE L2 DOOR SILL.  REMOVED AND REPLACED THE DOOR SILL IAW AMM SRM 51-71-11, AND 51-42-11.
